| Catalog Number |
217863111 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the ant 37mm - broach handle would not engage or connect with this broach.Did not use during this surgery.Nothing was left in patient.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Functional testing of the instrument confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative